Lirikold Anti Cold Tablets

LIRIKOLD
Anti-CoId Tablets
(Paracetamol, Phenylephrine Hcl, Chlorpheniramine Maleate & Caffeine Tablets)

 

COMPOSITION

Each Uncoated Tablet contains:

Paracetamol BP 500mg

Phenylephrine hydrochloride BP 10mg

Chlorpheniramine maleate BP 2mg

Caffeine (anhydrous) BP 30 mg

 

DESCRIPTION

LIRIKOLD Tablet contain a clinically proven analgesic-antipyretic Paracetamol with decongestant Phenylephrin and an antihistamine Chlorpheniramine maleate.

Paracatamol produces analgesia by elevation of the pain threshold and antipyretic effect through action on the hypothalamic heat-regulating center.

Paracetamol is equal to aspirin in analgesic and antipyretic effectiveness, and it is unlikely to produce many of the side effects associated with aspirin and aspirin-containing products.

Sympathomimetic dacongestants reduce the nasal due to increased nasal blood flow associated with colds and influenza.

Phenylephrin is sympathomimetic vasconstrictor that has been used as a decongestant. It is a relatively selective alpha-adrenoceptor against the majority of the sympathomimetic action is due to direct stimulation of the adrenoceptors and relatively little is due to an indirect effect via release of noradrenaline. Its pressor action is weaker than that of noradrenaline but of longer duration. At therapeutic doses, it does not cause significant stimulation of the central nervous system.

Chlorpheniramine in LIRIKOLD Tablet provides prompt relief, of itchy-watery eyes, runny nose, sneezing, itching of the nose or throat due to respiratory allergies.

Caffeine in LIRIKOLD Tablet enhances the analgesic activity of Paracetamol and serves to reduce incidence of sedation due to Chlorpheniramine maleate. The pharmacokinetics of this combination of LIRIKOLD Tablet is well matched and synergistic. All the drugs are well absorbed orally.

 

INDICATIONS

LIRIKOLD Tablet is indicated for:

Relief of nasal and sinus congestion.

Relief of allergic symptoms of the nose or throat due to upper respiratory tract allergies.

Relief of sinus pain and headache.

Adjunct with antibacterials in sinusitis, tonsillitis and otitis media.

 

DOSAGE & ADMINISTRATION

Adults: The usual recommended dose is 1-2 tablets tid or qid.

 

CONTRAINDICATIONS

The use of LIRIKOLD Tablet is contraindicated in patients with:

Hypersensitivity to any of the ingredients of the formulation.

Severe hypertension.

 

PRECAUTIONS

In case a hypersensitivity reaction occurs which is rare, LIRIKOLD Tablet should be discontinued.

LIRIKOLD Tablet contains Paracetamol and therefore should not be used in conjunction with other Paracetamol containing products.

LIRIKOLD Tablet should be used with caution in patients with renal or hepatic dysfunction, diabetes mellitus, hyperthyroidism, cardiovascular problems, epilepsy and closed angle glaucoma.

It is advisable not to drive or operate machinery when on treatment with LIRIKOLD Tablet.

 

DRUG INTERACTIONS

Clinically significant drug interactions may occur on concomitant administration of LIRIKOLD Tablet with monoamine oxidase inhibitors, tricyclic antidepressants, beta-adrenergic agents, methyldopa, reserpine and veratrum alkaloids.

 

ADVERSE REACTIONS

LIRIKOLD Tablet is generally well tolerated and adverse events are rare. Hypersensitive individuals may display ephedrine-like reactions such as tachycardia, palpitations, headache, dizziness and nausea. Use of sympathomimetics has been associated with fear, anxiety, restlessness, tremor, weakness, dysuria, insomnia, hallucinations and convulsions. Chlorpheniramine in LIRIKOLD TabIet may cause sedation.

 

PRESENTATION

LIRIKOLD Tablet is available in a blister of 4 tablets & 10 Tablets.

 

NAFDAC Reg. No.: A4-7929

 

Marketed by

Anyi Gold Global Service Nig. Ltd.

90, Niger Road, Sabon Gari Kano, Nigeria

 

Manufactured by

Astamed Healthcare (I) Pvt. Ltd.

2 & 3, Phase-II, Genesis Ind. Complex, Kolgaon, Palghar, Thane,

Maharashtra, India.